# SDR DALA2016102607715

- Difficulty date: April 8, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 51,859 hours, 6,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 52-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING K CHECK, FOUND SEAT TRACK, FRAMES 52-53.1, Y-450 CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-42-11.
